# SDR 2007ADP828001

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: General aviation
- Aircraft: N198PA
- Make and model: Gulstm G159
- Aircraft serial: 027
- Aircraft time: 24,952 hours, 23,853 cycles
- Engine: Rroyce DART5298X
- Propeller: Rotol R1844304
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 159SCH1151
- Part serial: 553
- Condition: Bypassing
- Location: Rt Mlg
- Part time: 2,747 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS ENROUTE, FLYING THE APPROACH FOR RUNWAY 03. ONCE THE CREW PERFORMED THE APPROACH CHECKLIST, AND GEAR DOWN WAS SELECTED BEFORE LANDING CHECKLIST THEY GOT THE RT MAIN AND NOSE GEAR LIGHT ONLY. CREW TRY THE EMERGENCY PROCEDURES DESCRIBED ON CHECKLIST. THIS PROCEDURE DID NOT GET THE (3) GREEN GEAR LIGHTS.  AIRCRAFT LANDED WITH (2) GEARS DOWN ON RUNWAY 21, AND SLID INTO THE GRASS.  NO INJURIES TO CREW OR PASSENGERS.
